# SDR UPS04841951

- Difficulty date: February 12, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: 5640810
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LEFT HORIZONTAL STAB HINGE BEARING WILL NOT ACCEPT GREASE.  DISASSEMBLED HINGE.  FOUND STAB BEARING BORE CORRODED.  REPAIRED PER SAA SK 703-677 AND UPS EO DC8-5510-19991-A.
